Alert archive / Pennsylvania / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Pittsburgh, PA

April 2, 2024Armstrong County, Indiana County, Jefferson County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Apr 2, 2024, 11:33 AM EDT for Armstrong County, Indiana County, Jefferson County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 11:33 AM EDT (15:33 UTC)
Expired
Apr 2, 2024, 2:30 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Armstrong County, PA, Indiana County, PA, Jefferson County, PA

The radar

The State College radar (KCCX), 92 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 12:00 PM EDTFLASH FLOOD6 Sw Glen Campbell, PASR 1022 closed between Burns Road and Montgomery Church Road due to flooding along adjacent creek
Apr 2, 2:01 PM EDTFLOOD1 Sw Creekside, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WGUS51 KPBZ 021533
FFWPBZ
PAC005-063-065-021830-
/O.NEW.KPBZ.FF.W.0002.240402T1533Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1133 AM EDT Tue Apr 2 2024

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Southeastern Armstrong County in west central Pennsylvania...
  Northern Indiana County in west central Pennsylvania...
  Southern Jefferson PA County in west central Pennsylvania...

* Until 230 PM EDT.

* At 1133 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that are likely to experience flash flooding 
  include...
  Indiana, Punxsutawney, Kittanning, Ford City, Reynoldsville, West 
  Kittanning, Clymer, Sykesville, Rural Valley, Big Run, Dayton, 
  Chevy Chase Heights, Rossiter, West Hills, Ernest, Marion Center, 
  Manorville, Ford Cliff, Cherry Tree and Elderton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
      4061 7886 4064 7950 4080 7958

FLASH FLOOD...RADAR INDICATED

$$

Kramar
2 follow-up statements
869 
WGUS71 KPBZ 021720
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
120 PM EDT Tue Apr 2 2024

PAC005-063-065-021830-
/O.CON.KPBZ.FF.W.0002.000000T0000Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Armstrong PA-Indiana PA-Jefferson PA-
120 PM EDT Tue Apr 2 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT THIS 
AFTERNOON FOR SOUTHEASTERN ARMSTRONG, NORTHERN INDIANA AND SOUTHERN 
JEFFERSON PA COUNTIES...

At 120 PM EDT, The public reported that 2.0 to 3.0 inches of rain 
had fallen in much of the warned area, with some creeks and streams 
out of their banks. Although rain has ended for the next several 
hours, flooding impacts will continue as runoff flows into larger 
creeks and streams.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported flooding of creeks and streams near
         Marion Center.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Indiana, Punxsutawney, Kittanning, Ford City, Reynoldsville, West 
  Kittanning, Clymer, Sykesville, Rural Valley, Big Run, Dayton, 
  Chevy Chase Heights, Rossiter, West Hills, Ernest, Marion Center, 
  Manorville, Ford Cliff, Cherry Tree and Elderton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
      4061 7886 4064 7950 4080 7958

FLASH FLOOD...RADAR INDICATED

$$

Kramar
409 
WGUS71 KPBZ 021829
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
229 PM EDT Tue Apr 2 2024

PAC005-063-065-021839-
/O.EXP.KPBZ.FF.W.0002.000000T0000Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Armstrong PA-Indiana PA-Jefferson PA-
229 PM EDT Tue Apr 2 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 230 PM EDT THIS AFTERNOON FOR 
SOUTHEASTERN ARMSTRONG, NORTHERN INDIANA AND SOUTHERN JEFFERSON PA 
COUNTIES...

The heavy rain has ended. This Flash Flood Warning has been replaced 
by a Flood Warning. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1100 PM EDT Tuesday for 
portions of east central Ohio, Pennsylvania, and West Virginia.

&&

LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
      4061 7886 4064 7950 4080 7958

$$

Kramar

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 9:05 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 2, 9:05 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
905 AM EDT Tue Apr 2 2024

.SYNOPSIS...
There is an increased chance for severe thunderstorms this
evening with a strong low pressure system. The threat for heavy
rainfall also continues for the next 24 hours with multiple
rounds of heavy rain possible. Cooler air returns late in the
week.

&&

.NEAR TERM /UNTIL NOON TODAY/...
KEY MESSAGES:

- Showers and isolated storms continue through noon today with
  the passage a warm front. Flooding will be the main concern
  for the near term.
- Flood Watch remains in effect for most of the area through
  this evening 7pm.

-----------------------------------------------------------------

8:30am Update: Flood Warnings are currently ongoing across the
region for areas that received 1.50 to 3 inches of rain over the last
72 hours. With the ground highly saturated, all runoff will
likely turn into flooding along creeks, streams, and within urban
areas. An additional 1 to 1.50 inches of rain is expected
through 7pm today; isolated areas could receive up to 2" due to
training and robust convection. The Flood Watch was expanded to
counties north of Pittsburgh as higher amounts (0.50-1.00
inches) were observed early this morning with slow advancement
of the warm front.

Mid-level instability has prompted thunderstorms across the
region, the only threat from these storms is lightning.

&&

.SHORT TERM /NOON TODAY THROUGH 6 PM WEDNESDAY/...
KEY MESSAGES:

- A rare Moderate Risk continues for eastern Ohio, Enhanced Risk
  for portions of western PA. Tornadoes, large hail, damaging
  wind gusts, and heavy rainfall are expected
- The peak period for severe storms is from 2pm to 11pm Tuesday

-----------------------------------------------------------------

A rare Moderate Risk continues for eastern OH, Enhanced Risk for
western PA for the threat for tornadoes, large hail, and
damaging wind gusts late this afternoon. What has prompted this
threat is as a warm front lifts north towards Erie, a surge of
low- lvl moisture will increase CAPE within a highly sheared
environment. This combination will favor supercells within the
warm sector as a strong low advances into the Ohio River Valley
from the west.

After 5pm, the joint probability of 40kt of 0-6km shear and
1000 J/kg of surface-based CAPE increases to 80-90% (especially
for eastern OH). The probability significantly drops off
northeast of Pittsburgh, where models suggest cloud coverage
will remain and buoyancy will be limited.

The probability of severe storms could increase farther east
and north from the current most-likely outlook area if
sufficient heating and moisture advance into west-central PA
beyond where currently expected. A special RAOB will likely be
launched Tuesday afternoon at PIT to get a sense of atmospheric
changes in the wake of morning showers.

Overall summary: confidence is high that strong wind shear will
be available to organize storms. Destabilization in the wake of
the morning showers/storms will be the potential limiting
factor in storm severity Tuesday afternoon.

The probability of severe weather decreases after midnight
Wednesday after passage of a cold front.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
KEY MESSAGES:

- Colder and windy for the second half of the week with rain and
  snow showers
- The probability of 2-3 inches of snow is high (between 60-90%)
  for eastern Tucker County Thursday into Friday. A Winter
  Weather Advisory may need to be issued
-------------------------------------------------------------------

The front should cross the area by early Wednesday morning as
the parent shortwave trough closes into an upper low across the
Lower Great Lakes and Upper Ohio Valley region.

Rain and snow showers are expected through at least Thursday as
model ensembles indicate the low will persist across the
region. A prolong period of snow along the ridges Thursday night
into Friday may lead to accumulating snow for areas exceeding
3kft in elevation. The probability of 2 inches in eastern Tucker
County is currently 90%; the probability of 4 inches is 60%. A
Winter Weather Advisory may be issued in a later forecast
period.

The upper low should exit the region Friday, with dry weather
returning as high pressure settles in for Saturday.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Showers and thunderstorms will continue this morning as a
surface wave tracks along a stationary front across the Upper
Ohio Valley region. MVFR to occasional IFR conditions are
expected. The surface boundary will lift north as a warm front
today, with some improvement to MVFR through the day. Areas near
FKL-DUJ will likely not see much improvement as the front may
not be pulled that far northward. Additional showers and
thunderstorms with IFR restrictions are likely by late afternoon
in advance of a cold front. Some of these storms could be
severe.

Showers will linger tonight as the forward progress of the
front slows, as the surface low deepens across the lower Great
Lakes region. IFR is expected after FROPA, and this should
continue through Wednesday morning.

Outlook...
Restrictions, gusty winds, and rain and snow showers are likely
through Friday, under an upper low. VFR returns Sat under high
pressure.&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

.HYDROLOGY...
Numerous rounds of rain has prompted a high water concerns
across the region. Confidence is high that a number of forecast
river sites will reach action stage along the Ohio and Muskingum
River. Stillwater Creek and Wills Creek in Ohio have already
reached Flood Stage or are about to approach Flood Stage in the
next few hours due to 2 to 3 inches of rain over the last 48
hours.

Based on the GEFS and NAEFS, there is a 50% chances of areas
reaching Flood Stage for sites along the Youghiogheny River,
Redbank Creek, Ohio River.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 8 PM EDT this evening for PAZ014-020>022-029-
     031-073>078.
OH...Flood Watch until 8 PM EDT this evening for OHZ039-040-048>050-
     057>059-068-069.
WV...Flood Watch until 8 PM EDT this evening for WVZ001>004-012-021-
     509>514.

&&

SYNOPSIS...Hefferan
NEAR TERM...Hefferan/22
SHORT TERM...Hefferan
LONG TERM...Hefferan
AVIATION...Rackley
HYDROLOGY...Hefferan
Hazardous weather outlook, Apr 2, 9:09 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
909 AM EDT Tue Apr 2 2024

OHZ041-PAZ007>009-013-015-016-031315-
Columbiana-Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA-
909 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for east central Ohio and western
Pennsylvania.

.DAY ONE...Today and tonight.

Several rounds of rain through Tuesday could result in localized
areas of flooding Tuesday. A severe weather risk increases this
afternoon through the late tonight. Tornadoes, large hail, and
damaging wind gusts are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-040-048>050-057>059-068-069-PAZ014-020>022-029-031-073>078-
WVZ001>004-012-021-509>513-031315-
Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum-
Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
909 AM EDT Tue Apr 2 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

A severe weather risk increases this afternoon through the late
tonight. Tornadoes, large hail, and damaging wind gusts are expected.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ514-031315-
Eastern Tucker-
909 AM EDT Tue Apr 2 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

A severe weather risk increases this afternoon through the late
tonight. Tornadoes, large hail, and damaging wind gusts are expected.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Hefferan

In the hours before

Local storm report, Apr 2, 10:39 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1039 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     Flash Flood      2 WNW Carnot-Moon       40.53N  80.24W
04/02/2024                   Allegheny          PA   NWS Employee

            Flaughherty Run out of its banks. Water and debris
            flowing across the road at a few locations.

&&

Event Number PBZ2402040

Craven
Local storm report, Apr 2, 10:54 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1054 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     Flood            Summerfield             39.80N  81.34W
04/02/2024                   Noble              OH   Dept of Highways

            SR 146 and SR 513 closed due to flooding

0800 AM     Flood            2 SSW Batesville        39.89N  81.30W
04/02/2024                   Noble              OH   Dept of Highways

            SR 513 closed due to flooding along Seneca Fork of
            Wills Creek

0800 AM     Flood            1 NW Kipling            40.01N  81.52W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 265 closed due to flooding

0800 AM     Flood            Kings Mine              39.99N  81.48W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 265 closed due to flooding along Hawkins Run and
            Leatherwood Creek

0800 AM     Flood            2 SW Antrim             40.10N  81.38W
04/02/2024                   Guernsey           OH   Dept of Highways

            US 22 closed due to flooding along Brushy Fork

0800 AM     Flood            2 SE Middlebourne       40.02N  81.31W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 513 closed due to flooding along Salt Fork

0800 AM     Flood            Winterset               40.10N  81.42W
04/02/2024                   Guernsey           OH   Dept of Highways

            US 22 closed due to flooding along Brushy Fork

0800 AM     Flood            Batesville              39.91N  81.29W
04/02/2024                   Noble              OH   Dept of Highways

            SR 147 closed due to flooding of Beaver Creek

0815 AM     Flood            Baileys Mills           39.96N  81.23W
04/02/2024                   Belmont            OH   Dept of Highways

            SR 265 closed due to flooding of Leatherwood Creek

0830 AM     Flood            1 SE Captina            39.88N  80.86W
04/02/2024                   Belmont            OH   Dept of Highways

            SR 148 closed due to flooding of Captina Creek

0830 AM     Flood            2 NE New Castle         39.91N  81.04W
04/02/2024                   Belmont            OH   Dept of Highways

            SR 148 closed due to flooding of Captina Creek

0845 AM     Flood            1 WNW Quaker City       39.97N  81.31W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 265 closed due to flooding along Leatherwood Creek

0845 AM     Flood            Sarahsville             39.81N  81.47W
04/02/2024                   Noble              OH   Dept of Highways

            SR 147 and SR 146 closed due to flooding

0845 AM     Flood            Quaker City             39.97N  81.30W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 265 closed due to flooding along Leatherwood Creek

0845 AM     Flood            1 SSW Pleasant City     39.90N  81.55W
04/02/2024                   Noble              OH   Dept of Highways

            SR 146 closed due to flooding of Buffalo Creek

0900 AM     Flood            Lore City               39.99N  81.46W
04/02/2024                   Guernsey           OH   Dept of Highways

            SR 285 closed due to flooding along Infirmary Run and
            Leatherwood Creek

0945 AM     Flood            1 NNE West Chester      40.25N  81.34W
04/02/2024                   Tuscarawas         OH   Dept of Highways

            SR 258 closed due to flooding along Laurel Creek

0945 AM     Flood            1 W Pleasant Grove      39.95N  81.98W
04/02/2024                   Muskingum          OH   Dept of Highways

            Interstate 70 eastbound lane reduction due to minor
            flooding

1030 AM     Flash Flood      Millvale                40.48N  79.97W
04/02/2024                   Allegheny          PA   911 Call Center

            Several roads flooded

1030 AM     Flood            Woodville               40.38N  80.09W
04/02/2024                   Allegheny          PA   Law Enforcement

            Scrubgrass Rd closed due to flooding along Scrubgrass
            Run

1030 AM     Flash Flood      Ross Township           40.53N  80.02W
04/02/2024                   Allegheny          PA   911 Call Center

            several roads flooded

1031 AM     Flash Flood      Hampton Township        40.59N  79.95W
04/02/2024                   Allegheny          PA   911 Call Center

            Several roads flooded

1032 AM     Flash Flood      Shaler Township         40.52N  79.96W
04/02/2024                   Allegheny          PA   911 Call Center

            Several roads flooded

1033 AM     Flash Flood      Sharpsburg              40.50N  79.92W
04/02/2024                   Allegheny          PA   911 Call Center

            Route 28 south near Sharpsburg is starting to flood

&&

Event Number PBZ2402041
Event Number PBZ2402042
Event Number PBZ2402043
Event Number PBZ2402044
Event Number PBZ2402045
Event Number PBZ2402046
Event Number PBZ2402047
Event Number PBZ2402048
Event Number PBZ2402049
Event Number PBZ2402050
Event Number PBZ2402051
Event Number PBZ2402052
Event Number PBZ2402053
Event Number PBZ2402054
Event Number PBZ2402055
Event Number PBZ2402056
Event Number PBZ2402057
Event Number PBZ2402058
Event Number PBZ2402059
Event Number PBZ2402060
Event Number PBZ2402061
Event Number PBZ2402062
Event Number PBZ2402063
Event Number PBZ2402064

Kramar
Local storm report, Apr 2, 11:02 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1102 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Flood            1 S Sun Valley          40.43N  80.56W
04/02/2024                   Hancock            WV   911 Call Center

            North 12th street is flooded and closed.

&&

Event Number PBZ2402067

SKH
Local storm report, Apr 2, 11:04 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1104 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Flood            Sun Valley              40.45N  80.58W
04/02/2024                   Hancock            WV   911 Call Center

            Turkey Foot Road closed due to flooding.

&&

Event Number PBZ2402071

SKH
Local storm report, Apr 2, 11:06 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1106 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Flood            1 SSE Sun Valley        40.44N  80.56W
04/02/2024                   Hancock            WV   911 Call Center

            Greentree Lane closed due to flooding.

&&

Event Number PBZ2402072

SKH
Local storm report, Apr 2, 11:16 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1116 AM EDT Tue Apr 02 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Flash Flood      1 ESE Canonsburg        40.26N  80.17W
04/02/2024                   Washington         PA   Public

            Flooding on Route 980

&&

Event Number PBZ2402073

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:35 AM EDTFlash Flood WarningPBZAllegheny, Washington7 hr
Apr 2, 9:41 AM EDTSpecial Weather StatementPBZAllegheny34 min
Apr 2, 9:57 AM EDTRiver Flood WarningPBZIndiana, Westmoreland42 hr
Apr 2, 9:58 AM EDTAreal Flood WarningPBZAllegheny, Beaver, Greene, Washington6 hr
Apr 2, 10:50 AM EDTRiver Flood WatchPBZBeaver69 hr
Apr 2, 10:50 AM EDTRiver Flood WatchPBZAllegheny, Westmoreland13 hr
Apr 2, 10:50 AM EDTRiver Flood WatchPBZBeaver65 hr
Apr 2, 10:50 AM EDTRiver Flood WarningPBZFayette47 hr
Apr 2, 10:54 AM EDTAreal Flood WarningPBZAllegheny, Armstrong, Butler, Westmoreland6 hr
Apr 2, 11:05 AM EDTAreal Flood WarningPBZAllegheny, Beaver, Butler9 hr
Apr 2, 11:41 AM EDTAreal Flood WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland4 hr
Apr 2, 2:18 PM EDTAreal Flood WarningPBZBeaver, Butler, Lawrence6 hr
Apr 2, 2:28 PM EDTAreal Flood WarningPBZArmstrong, Indiana, Jefferson, Westmoreland6 hr
Apr 2, 5:14 PM EDTAreal Flood AdvisoryPBZAllegheny, Armstrong, Westmoreland2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.